# SDR AALA984161

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame J Cap
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CHORD (J-CAP) HAS CORROSION REMOVAL IN UPPER AND LOWER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REMOVED ALL CORROSION, ENSURED BLENDOUTS IN AREA OF NUTPLATES ARE FLAT TO ALLOW PROPER SEATING WHEN INSTALLED.  REFINISHED BLENDED AREA PER SRM 53-00-07, FIG 1D1.  TST:  27,816.53 HOURS.  CYCLES:  4,326.  (X)
